# SDR DALA2022081605526

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767
- Aircraft serial: 29719
- Aircraft time: 82,166 hours, 13,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:602. CORRECTIVE ACTION: REMOVED DEBRIS FROM DOOR SIL OPS CHECK NML REF B767-400 AMM 52- 00. (2364078)
